# SDR SIMA200120501

- Difficulty date: July 24, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3688 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 9A TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR LIGHT IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
